# SDR DALA2019121607337

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 66,912 hours, 24,710 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 6702 - IFSD & ATB - CREW PERFORMED AIR TURN BACK DUE TO RIGHT ENGINE COMPRESSOR STALL AND SUBSEQUENT SHUT DOWN. CORRECTIVE ACTION: MAINTENANCE FOUND EVIDENCE OF METAL IN THE TAIL PIPE. ENGINE CHANGE COMPLETED ON LOGPAGE 1399530.
